The Congruence Axiom and Path Independence
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Taradas Bandyopadhyay, 1988. "Revealed Preference Theory, Ordering and the Axiom of Sequential Path Independence," The Review of Economic Studies, Review of Economic Studies Ltd, vol. 55(2), pages 343-351.
- Sertel, Murat R. & Van der Bellen, Alexander, 1980. "On the routewise application of choice," Journal of Economic Theory, Elsevier, vol. 22(3), pages 423-438, June.
- Amartya K. Sen, 1971. "Choice Functions and Revealed Preference," The Review of Economic Studies, Review of Economic Studies Ltd, vol. 38(3), pages 307-317.
- Sertel, Murat R & Van der Bellen, Alexander, 1979. "Synopses in the Theory of Choice," Econometrica, Econometric Society, vol. 47(6), pages 1367-1389, November.
- Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-1091, November.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Taradas Bandyopadhyay & Kunal Sengupta, 2006. "Rational Choice and von Neumann– Morgenstern’s Stable Set: The Case of Path-dependent Procedures," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(3), pages 611-619, December.
- Bandyopadhyay, Taradas & Sengupta, Kunal, 2003. "Intransitive indifference and rationalizability of choice functions on general domains," Mathematical Social Sciences, Elsevier, vol. 46(3), pages 311-326, December.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Bandyopadhyay, Taradas & Sengupta, Kunal, 2003. "Intransitive indifference and rationalizability of choice functions on general domains," Mathematical Social Sciences, Elsevier, vol. 46(3), pages 311-326, December.
- Taradas Bandyopadhyay, 2011. "Choice procedures and power structure in social decisions," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 37(4), pages 597-608, October.
- Taradas Bandyopadhyay & Kunal Sengupta, 2006. "Rational Choice and von Neumann– Morgenstern’s Stable Set: The Case of Path-dependent Procedures," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(3), pages 611-619, December.
- Mongin, P., 1998.
"Does Optimization Imply Rationality?,"
Papers
9817, Paris X - Nanterre, U.F.R. de Sc. Ec. Gest. Maths Infor..
- P. Mongin, 1998. "Does optimization imply rationality ?," THEMA Working Papers 98-17, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
- Mongin, Philippe, 1998. "Does optimization imply rationality?," MPRA Paper 37740, University Library of Munich, Germany.
- Mongin, Philippe, 2000. "Does optimization imply rationality?," MPRA Paper 78026, University Library of Munich, Germany.
- Juan P. Aguilera & Levent Ülkü, 2017. "On the maximization of menu-dependent interval orders," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 48(2), pages 357-366, February.
- Sean Horan & Vikram Manjunath, 2022. "Lexicographic Composition of Choice Functions," Papers 2209.09293, arXiv.org.
- Domenico Cantone & Alfio Giarlotta & Stephen Watson, 2021. "Choice resolutions," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 56(4), pages 713-753, May.
- Nehring, Klaus, 1996. "Maximal elements of non-binary choice functions on compact sets," Economics Letters, Elsevier, vol. 50(3), pages 337-340, March.
- Furtado, Bruno A. & Nascimento, Leandro & Riella, Gil, 2023. "Rational choice with full-comparability domains," Journal of Economic Behavior & Organization, Elsevier, vol. 216(C), pages 124-135.
- John Duggan, 2019. "Weak rationalizability and Arrovian impossibility theorems for responsive social choice," Public Choice, Springer, vol. 179(1), pages 7-40, April.
- Koshevoy, Gleb & Savaglio, Ernesto, 2023. "On rational choice from lists of sets," Journal of Mathematical Economics, Elsevier, vol. 109(C).
- Igor Kopylov, 2022. "Minimal rationalizations," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 73(4), pages 859-879, June.
- He, Junnan, 2012. "A generalized unification theorem for choice theoretic foundations: Avoiding the necessity of pairs and triplets," Economics Discussion Papers 2012-23, Kiel Institute for the World Economy (IfW Kiel).
- Banerjee A., 1996.
"Choice between opportunity sets: A characterization of welfarist behaviour,"
Mathematical Social Sciences, Elsevier, vol. 31(1), pages 56-56, February.
- Banerjee, Asis, 1995. "Choice between opportunity sets: A characterization of welfarist behaviour," Mathematical Social Sciences, Elsevier, vol. 30(3), pages 293-305, December.
- Johnson, Mark R. & Dean, Richard A., 2001. "Locally complete path independent choice functions and their lattices," Mathematical Social Sciences, Elsevier, vol. 42(1), pages 53-87, July.
- Monjardet, Bernard & Raderanirina, Vololonirina, 2001.
"The duality between the anti-exchange closure operators and the path independent choice operators on a finite set,"
Mathematical Social Sciences, Elsevier, vol. 41(2), pages 131-150, March.
- Monjardet, B. & Raderanirina, V., 1999. "The Duality Between the Anti-Exchange Closure Operators and the Path Independent Choice Operators on a Finite Set," Papiers d'Economie Mathématique et Applications 1999-68, Université Panthéon-Sorbonne (Paris 1).
- Monjardet, B. & Raderanirina, V., 2000. "The Duality Between the Anti-Exchange Closure Operators and the Path Independent Choice Operators on a Finite Set," Papiers d'Economie Mathématique et Applications 2000.121, Université Panthéon-Sorbonne (Paris 1).
- Bernard Monjardet & Raderanirina Vololonirina, 2001. "The duality between the anti-exchange closure operators and the path independent choice operators on a finite set," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00214289, HAL.
- Bernard Monjardet & Raderanirina Vololonirina, 2001. "The duality between the anti-exchange closure operators and the path independent choice operators on a finite set," Post-Print halshs-00214289, HAL.
- Asan, Goksel & Sanver, M. Remzi, 2002. "Another characterization of the majority rule," Economics Letters, Elsevier, vol. 75(3), pages 409-413, May.
- Bossert, Walter & Cato, Susumu & Kamaga, Kohei, 2024. "Smallest quasi-transitive extensions," Journal of Mathematical Economics, Elsevier, vol. 112(C).
- He, Junnan, 2012. "On the Necessity of Pairs and Triplets for the Equivalence between Rationality Axioms," Economics - The Open-Access, Open-Assessment E-Journal (2007-2020), Kiel Institute for the World Economy (IfW Kiel), vol. 6, pages 1-15.
- Richard A. Dean & Mark R. Johnson, 2000. "Locally Complete Path Independent Choice Functions and Their Lattices," Econometric Society World Congress 2000 Contributed Papers 0622, Econometric Society.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:87:y:1999:i:1:p:254-266. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.